# SDR DL75K031009

- Difficulty date: November 12, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 36,361 hours, 17,572 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Exit
- Component: Light
- Component part number: 334600001
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RT OVERWING EXIT SIGN COVER MISSING.  REPLACED RT AFT OVERWING EXIT COVER.
